# SDR N6WA2020113001

- Difficulty date: November 30, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 41,662 hours, 32,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE.  R & R 1, 2, 3 AND 4 EPSU, IAW CRJ 550 AMM 33-51-17.  OPERATIONS CHECK GOOD.
